# SDR DALA2016081206009

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,577 hours, 20,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER BS 214 STRINGER 21R. REMOVED FASTENERS IAW SRM 53-00-01 REPAIR 6 SECT 2.  PERFORMED HFEC IAW NDTM PART 6 51-00-01. NO DAMAGE FOUND.  INSTALLED SOLID FASTENER IAW SRM 53-00-01 SECTION 2 FIG 201.  RESTORED FINISH IAW SRM 51-21-00.
